Join us   Log in   ijesmj@gmail.com  


INTERNATIONAL JOURNAL OF ENGINEERING, SCIENCE AND - volume12 issue 01, January 2023

Pages: 34-48

Date of Publication: 20-Jan-2023


Print Article   Download XML  Download PDF

ATTRACTIVITY RESULTS AND EXTREMAL SOLUTIONS FOR FRACTIONAL ORDER NONLINEAR INTEGRO-DIFFERENTIAL EQUATION

Author: Pravin M.More1 B.D.Karande2 1

Category: Engineering, Science and Mathematics

Abstract:

In this paper, we study the existence the solution as well as locally attractivity results for fractional order nonlinear functional integro- differential equation in Banach algebras under mixed lipschitz and caratheodory conditions by using hybrid fixed point theorem. The existence of extremal solutions is also proved under certain monotonicty conditions. The results are illustrated by a concrete example.

Keywords: Functional integrodifferential equation, Banach Algebras, Fixed point theorem, Existence and Extremal solutions, locally attractivitysolutions.